# SDR SCNA96193

- Difficulty date: July 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N285SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 21676
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 65178444440
- Condition: Leaking
- Location: A-Hyd System
- Stage of operation: AP
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ON FINAL, LOST SYSTEM-A FLUID.  MANUALLY EXTENDED GEAR AND LANDED NORMALLY.  REMOVED AND REPLACED HYDRAULIC LINE, PERFORMED OPERATIONAL AND LEAK CHECK.
